# SDR SWAA2022122073500

- Difficulty date: November 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, BS 312, LBL 55, WL 208.1 FLOOR FITTING WAS CORRODED.   REMOVED AND REPLACED THE FLOOR TIEDOWN FITTING IAW 51-10-15-1A-1 AND 51-40-02-0G-0.
